# SDR DALA2016062104804

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,893 hours, 52,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY DOOR EXIT LIGHT INOPERATIVE.  FOUND PACK AT STA 1233R, B5-212 WITH BLOWN FUSE.  REPLACED FUSE.
